Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 751616, 10 pages
http://dx.doi.org/10.1155/2013/751616
Research Article

Impulsive Synchronization and Adaptive-Impulsive Synchronization of a Novel Financial Hyperchaotic System

1College of Computer and Information Engineering, Institute of Image Processing and Pattern Recognition, Henan University, Kaifeng 475004, China
2Department of Software, Institute of Intelligent Network System, Henan University, Kaifeng 475004, China

Received 7 May 2013; Revised 16 July 2013; Accepted 17 July 2013

Academic Editor: Wang Xing-yuan

Copyright © 2013 Xiuli Chai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • José A. R. Vargas, Emerson Grzeidak, and Elder M. Hemerly, “Robust adaptive synchronization of a hyperchaotic finance system,” Nonlinear Dynamics, 2014. View at Publisher · View at Google Scholar
  • Jiming Zheng, and Bingfang Du, “Projective Synchronization of Hyperchaotic Financial Systems,” Discrete Dynamics in Nature and Society, vol. 2015, pp. 1–10, 2015. View at Publisher · View at Google Scholar
  • Mingjun Wang, “Impulsive Synchronization of Hyperchaotic Lü Systems with Two Methods,” International Journal of Modern Nonlinear Theory and Application, vol. 04, no. 01, pp. 1–9, 2015. View at Publisher · View at Google Scholar
  • Ke Ding, and Xing Xu, “Mixed Synchronization of Chaotic Financial Systems by Using Linear Feedback Control,” Discrete Dynamics in Nature and Society, vol. 2016, pp. 1–7, 2016. View at Publisher · View at Google Scholar
  • Lingling Zhang, Xiulei Fang, and Guoliang Cai, “Stability for a novel time-delay financial hyperchaotic system by adaptive periodically intermittent linear control,” Journal of Applied Analysis and Computation, vol. 7, no. 1, pp. 79–91, 2017. View at Publisher · View at Google Scholar
  • Zhe Zhang, Feng Liu, Guangyu He, Mingzhu Li, and Jing Zhang, “Bifurcation analysis and adaptive sliding mode control of 4D fractional-order financial system with delay,” Chinese Control Conference, CCC, vol. 2018-, pp. 10126–10131, 2018. View at Publisher · View at Google Scholar
  • Changjin Xu, Maoxin Liao, Peiluan Li, Qimei Xiao, and Shuai Yuan, “ P D ϑ Control Strategy for a Fractional-Order Chaotic Financial Model ,” Complexity, vol. 2019, pp. 1–14, 2019. View at Publisher · View at Google Scholar